# SDR DL72E951193

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, THE FLOOR SUPPORT ANGLES AT STA 1166 WERE FOUND TO BE CORRODED.  THESE WERE REPAIRED PER SRM 53-10-3 FIG 10.
